Alert archive / Maine / Flash Flood Warnings in 2016

Flash Flood Warning 3, NWS Gray, ME

June 28, 2016Oxford County, Maine; Coos County, New Hampshire

NWS Gray, ME issued this flash flood warning at Jun 28, 2016, 8:57 PM EDT for Oxford County, Maine; Coos County, New Hampshire. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2016, 8:57 PM EDT (00:57 UTC)
Expired
Jun 29, 2016, 1:00 AM EDT
In force
4 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

Counties Oxford County, ME, Coos County, NH

The radar

The Portland,ME radar (KGYX), 144 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 9:30 PM EDTFLASH FLOOD8 N Wilsons Mills, MEPARMACHENEE ROAD WASHED OUT. DELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 1.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2016-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2016-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
109 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
865 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

807 
WGUS51 KGYX 290057
FFWGYX
MEC017-NHC007-290500-
/O.NEW.KGYX.FF.W.0003.160629T0057Z-160629T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
857 PM EDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN OXFORD COUNTY IN WESTERN MAINE...
  EAST CENTRAL COOS COUNTY IN NORTHERN NEW HAMPSHIRE...

* UNTIL 100 AM EDT

* AT 856 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO 4 INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DIXVILLE...PITTSBURG...CLARKSVILLE...UPPER CUPSUPTIC...LYNCHTOWN...
  PARMACHENEE...PARKERTOWN...WENTWORTH LOCATION...OXBOW...LINCOLN
  PLANTATION...BOWMANTOWN AND LOWER CUPSUPTIC.

ADDITIONAL RAINFALL AMOUNTS OF LOCALLY 2 OR MORE INCHES ARE POSSIBLE
IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4519 7082 4484 7109 4486 7133 4524 7102

$$

LEGRO
1 follow-up statement
139 
WGUS71 KGYX 290452
FFSGYX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1252 AM EDT WED JUN 29 2016

MEC017-NHC007-290501-
/O.EXP.KGYX.FF.W.0003.000000T0000Z-160629T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OXFORD ME-COOS NH-
1252 AM EDT WED JUN 29 2016

...THE FLASH FLOOD WARNING FOR NORTHWESTERN OXFORD AND EAST CENTRAL
COOS COUNTIES WILL EXPIRE AT 100 AM EDT...

THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT, BUT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE
OVERNIGHT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 4519 7082 4484 7109 4486 7133 4524 7102

$$

MJC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 7:56 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 28, 7:56 PM EDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Gray ME
756 PM EDT TUE JUN 28 2016

.SYNOPSIS...
Offshore high pressure will introduce a more humid air mass to
the region on a southerly wind. A slow moving cold front
approaching from the west will bring scattered showers and
thunderstorms through Wednesday. The front will exit the region
Wednesday night allowing a return to fair and dry weather. A cold
front will cross the region Saturday and could produce scattered
showers and thunderstorms. High pressure builds in Sunday and
Monday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...

755 pm...This ESTF update reflects current radar trends and
ingests the latest mesonet into near term grids. Convection
continues to drift northeast along and ahead of the slow-moving
cold front over far northern New Hampshire and along the
international border area. Highest rainfall reported thus far is
7.16 inches about 12 miles south of Jackman...located in the the
flash flood warning area.

PREV DISC... Greatest instability remains over northern areas
which received nearly full sunshine today. Precipitable water
values have peaked out greater than one inch in mountain areas in
area of best dynamics in close proximity to the stationary surface
front and back flow aloft associated with the upper level low.
CAPE values in this region remain around 1000 J/KG.

Will continue with enhanced wording over northern areas through
this evening. Over southern counties, a stable profile will
continue with patchy drizzle and fog and a chance of showers.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
QPF will be highest in the north and mountains tonight through
Wednesday as the best dynamics remain over the northwestern
portions of the forecast area. There will be a wind shift late in
the day, mainly aloft, however still expect scattered showers and
possibly a thunderstorm. Highs will be mainly in the 70s, except a
pocket of low 80s can be expected over south-central NH.

A westerly flow will develop both at the surface and aloft for
Wednesday night, returning a more continental airmass to Maine and
New Hampshire. Gradient may not be sufficient enough to prevent
some patchy fog from forming, especially in areas that received
heavy rainfall.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Hazardous weather threat: Low. A few thunderstorms on Friday
night.

The long term begins with a strong ridge built into the Canadian
Rockies with a weaker trough remaining over Hudson's bay.  Short
wave will rotate out of James bay around the low. The core of the
low will remain to our north through Quebec, before moving to the
east as the high pressure slowly shifts east by the end of the
forecast period.

Thursday will begin as mostly sunny with southerly flow
developing. Friday southerly flow will develop helping to push
higher dewpoints into the region. Friday night into Saturday the
upper level vort max will push eastward driving a surface front
and rain into the region. With the front timing overnight at the
moment, thunder is less likely but a few rumbles are still
possible.

Saturday westerly flow develops behind the front with generally
clearing conditions. Temperatures will be slightly cooler in the
mountains but the most noticeable effect of the front will be a
drop in humidity through the day on Saturday.

Sunday will be mostly sunny and drier again with high pressure
building in for the start of the week. A seabreeze will take over
during the afternoon keeping temperatures cooler along the water.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
Short Term...Areas of IFR conditions overnight with isolated
LIFR...mainly near and along the coast where patchy drizzle and
fog as well as low cloudiness will occur. Showers and storms will
also lower the visibility over northern areas as well. Conditions
improve to MVFR and VFR on Wednesday.

Long Term...VFR conditions look to prevail thru the weekend with
isolated to scattered SHRA. Any heavier SHRA may be capable of
MVFR or lower conditions...especially as upper low lifts on Thu.

&&

.MARINE...
Short Term...No flags. Winds have subsided and seas remain in the
3 to 4 foot range.

Long Term...Winds and seas generally look to remain below SCA
thresholds.

&&

.FIRE WEATHER...

&&

.HYDROLOGY...
Increased precipitable water values and enhanced lift near the
stationary front north and west of our forecast area will allow
for convection to continue in the mountains. This may allow for a
quick inch to two inches of rain per latest WPC discussions and
will continue to monitor for flash flood potential. Antecedent
conditions do remain very dry for that region.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&

ES
Hazardous weather outlook, Jun 28, 3:52 AM EDT, 17 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
352 AM EDT TUE JUN 28 2016

MEZ007>009-012>014-NHZ001>009-011-012-015-291000-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-CHESHIRE-EASTERN HILLSBOROUGH-
WESTERN AND CENTRAL HILLSBOROUGH-
352 AM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE...WEST
CENTRAL MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL MOVE INTO NH LATE THIS AFTERNOON AND SHIFT INTO
INTERIOR MAINE THIS EVENING. A FEW OF THESE STORMS MAY PRODUCE
STRONG GUSTY WINDS AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS AND HEAVY RAIN WILL BE POSSIBLE IN ANOTHER ROUND
THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ153-MEZ018>028-NHZ010-013-014-291000-
CASCO BAY-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
352 AM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...CENTRAL
NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE WEDNESDAY...A FEW MAY CONTAIN VERY
HEAVY RAIN AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ150>152-154-291000-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
352 AM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jun 28, 4:52 PM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
452 PM EDT TUE JUN 28 2016

MEZ008-009-282130-
NORTHERN FRANKLIN ME-CENTRAL SOMERSET ME-
452 PM EDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHERN FRANKLIN COUNTY IN MAINE
  CENTRAL SOMERSET COUNTY IN MAINE

* UNTIL 530 PM EDT

* AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A CLUSTER OF STRONG THUNDERSTORMS
  SURROUNDING JACKMAN...MOVING TO THE NORTHEAST AT 10 MPH.

* DIME SIZE HAIL AND STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED
  WITH THIS STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER
  TO POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
  STREAMS. A FLASH FLOOD WARNING IS ALSO IN EFFECT.

* LOCATIONS IMPACTED INCLUDE...
  JACKMAN...
  SEBOOMOOK...
  ROCKWOOD...
  PITTSTON FARM...
  AND MOOSEHEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4587 6965 4587 6972 4576 6972 4577 6978
      4574 6981 4565 6970 4558 6971 4554 6978
      4542 6974 4532 7037 4540 7046 4537 7065
      4543 7063 4551 7072 4557 7069 4573 7038
      4580 7042 4589 7026 4596 7025 4598 6968
TIME...MOT...LOC 2049Z 237DEG 18KT 4576 7011

MBC
Local storm report, Jun 28, 5:16 PM EDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
516 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             13 NW THE FORKS         45.47N  70.16W
06/28/2016  E0.50 INCH       SOMERSET           ME   PUBLIC

&&

EVENT NUMBER GYX1602086

LEGRO
Local storm report, Jun 28, 6:11 PM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
611 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     FLASH FLOOD      6 NNW THE FORKS         45.42N  70.02W
06/28/2016                   SOMERSET           ME   DEPT OF HIGHWAYS

            RT 201 REDUCED TO ONE LANE DUE TO FLOODING

&&

EVENT NUMBER GYX1602087

MC
Special weather statement, Jun 28, 6:49 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
649 PM EDT TUE JUN 28 2016

MEZ007-NHZ001-282345-
NORTHERN OXFORD ME-NORTHERN COOS NH-
649 PM EDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHERN OXFORD COUNTY IN MAINE
  NORTHERN COOS COUNTY IN NEW HAMPSHIRE

* UNTIL 745 PM EDT

* AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM 14 MILES NORTHEAST OF PITTSBURG...MOVING TO
  THE NORTHEAST AT 5 MPH.

* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
  THIS STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO
  POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
  STREAMS.

* THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
  NORTHERN OXFORD AND NORTHEASTERN NORTHERN COOS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4528 7098 4504 7116 4515 7132 4525 7122
      4525 7120 4524 7118 4525 7117 4524 7115
      4524 7113 4528 7111 4529 7111 4530 7110
      4530 7108
TIME...MOT...LOC 2248Z 234DEG 5KT 4518 7115

SCHWIBS
Local storm report, Jun 28, 7:16 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
716 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLASH FLOOD      12 S JACKMAN            45.45N  70.26W
06/28/2016                   SOMERSET           ME   PUBLIC

            SLIM HAGGLE ROAD UNDER 2 TO 3 FEET OF WATER...STREAMS
            OUT OF BANKS. 7.16 INCHES OF RAIN IN THE LAST 5 HOURS.

&&

EVENT NUMBER GYX1602088

LEGRO
Local storm report, Jun 28, 8:28 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
828 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     FLASH FLOOD      9 SE ATTEAN             45.50N  70.17W
06/28/2016                   SOMERSET           ME   TRAINED SPOTTER

            WATER FLOWING OVER SPENCER ROAD.

&&

EVENT NUMBER GYX1602089

LEGRO

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 4:16 AM EDTAreal Flood AdvisoryGYXFranklin, Oxford119 min
Jun 29, 10:04 AM EDTFlash Flood WatchGYXFranklin, Oxford, Somerset9 hr
Jun 29, 12:05 PM EDTAreal Flood AdvisoryGYXKnox, Waldo3 hr
Jun 29, 12:58 PM EDTSevere Thunderstorm WarningGYXYork32 min
Jun 29, 1:17 PM EDTAreal Flood AdvisoryGYXYork118 min
Jun 29, 1:21 PM EDTSevere Thunderstorm WarningGYXYork39 min
Jun 29, 1:43 PM EDTSpecial Weather StatementGYXYork62 min
Jun 29, 1:47 PM EDTSevere Thunderstorm WarningGYXCumberland, York43 min
Jun 29, 1:50 PM EDTSpecial Weather StatementGYXYork55 min
Jun 29, 1:51 PM EDTSpecial Weather StatementGYXFranklin54 min
Jun 29, 2:00 PM EDTAreal Flood AdvisoryGYXOxford2 hr
Jun 29, 2:16 PM EDTSpecial Weather StatementGYXCumberland44 min
Jun 29, 2:19 PM EDTSevere Thunderstorm WarningGYXCumberland41 min
Jun 29, 2:22 PM EDTSpecial Marine WarningGYX53 min
Jun 29, 2:25 PM EDTAreal Flood AdvisoryGYXFranklin, Somerset3 hr
Jun 29, 2:47 PM EDTSpecial Weather StatementGYXSagadahoc58 min
Jun 29, 2:50 PM EDTSpecial Weather StatementGYXYork40 min
Jun 29, 3:33 PM EDTSpecial Weather StatementGYXSomerset42 min
Jun 29, 4:12 PM EDTSpecial Weather StatementGYXWaldo48 min
Jun 29, 4:13 PM EDTSpecial Weather StatementGYXOxford47 min
Jun 29, 4:16 PM EDTSevere Thunderstorm WarningGYXSomerset44 min
Jun 29, 4:24 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Franklin, Oxford51 min
Jun 29, 4:54 PM EDTSpecial Weather StatementGYXOxford51 min
Jun 29, 7:54 PM EDTSpecial Weather StatementGYXOxford51 min
Jun 28, 11:38 PM EDTAreal Flood AdvisoryGYXCarroll, Coos, Grafton112 min
Jun 29, 12:27 PM EDTSpecial Weather StatementGYXStrafford63 min
Jun 29, 1:03 PM EDTSpecial Weather StatementGYXCoos42 min
Jun 29, 1:25 PM EDTSevere Thunderstorm WarningGYXCoos50 min
Jun 29, 3:15 PM EDTSpecial Weather StatementGYXBelknap30 min
Jun 29, 5:54 PM EDTSpecial Weather StatementGYXRockingham51 min
Jun 29, 6:08 PM EDTSevere Thunderstorm WarningGYXRockingham26 min
Jun 29, 7:20 PM EDTSpecial Weather StatementGYXCarroll40 min

Nearby

Flash Flood Warnings in Maine, 2016Flash Flood Warnings in New Hampshire, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.